MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Model Number 04.005.526S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2021, there was a issue inserting the 5mm distal locking screw with a short trochanteric fixation nail-advanced (tfna) nail.The 5mm distal locking screw screw missed the hole in the tfna nail and was not able to be removed.The screw was fixed in the bone.They are unsure if the aiming arm had loosened during the procedure.With this particular complaint there is no implants to return as all elements of the construct have remained implanted in the patient.There was a surgical delay of one (1) hour thirty (30) minutes.The procedure was successfully completed.No further information provided.Concomitant device reported: aiming arm (part# unknown; lot# unknown; quantity: 1); tfna fem nail ø11 r 130° l235 timo15 (part # 04.037.144s, lot # 51p7275, quantity 1); tfna scr perf l110 tan (part # 04.038.210s, lot # unknown, quantity 1).This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 36mm f/im nail-ster.This is report 2 of 2 for complaint (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11375366
Report Number8030965-2021-01324
Device Sequence Number3781349
Product Code HWC
UDI-Device Identifier10886982085955
UDI-Public(01)10886982085955
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.526S
Device Catalogue Number04.005.526S
Device Lot Number892576
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/24/2021
Patient Sequence Number1